Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a mixed boundary condition for harmonic functions


Author: Hillel Poritsky
Journal: Bull. Amer. Math. Soc. 44 (1938), 723-725
DOI: https://doi.org/10.1090/S0002-9904-1938-06852-8
Part I: Bull. Amer. Math. Soc., Volume 43, Number 12 (1937), 873--884
Part II: Bull. Amer. Math. Soc., Volume 44, Number 6 (1938), 443--448
MathSciNet review: 1563856
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06852-8